Table of Contents
ISRN Computational Mathematics
Volume 2013 (2013), Article ID 891029, 6 pages
http://dx.doi.org/10.1155/2013/891029
Research Article

A Robust and Accurate Quasi-Monte Carlo Algorithm for Estimating Eigenvalue of Homogeneous Integral Equations

Department of Applied Mathematics, Faculty of Mathematical Science, University of Guilan, P.O. Box 1945, Rasht, Iran

Received 17 August 2013; Accepted 12 September 2013

Academic Editors: D. S. Corti, Y. Peng, and H. Richter

Copyright © 2013 F. Mehrdoust et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Mehrdoust, B. Fathi Vajargah, and E. Radmoghaddam, “A Robust and Accurate Quasi-Monte Carlo Algorithm for Estimating Eigenvalue of Homogeneous Integral Equations,” ISRN Computational Mathematics, vol. 2013, Article ID 891029, 6 pages, 2013. doi:10.1155/2013/891029